# SDR AALA202206072671

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 74,128 hours, 29,563 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKEOFF APPROXIMATELY  80 KNOTS DUE TO FLIGHT DIRECTOR ISSUES.  UPON CONSULT WITH MAINTENANCE CONTROL, PERFORMED INSPECTION AFTER APPLICATION FOR OVERHEAT PER AMM 05-51-16-200-001-A. MAINTENANCE NOTED NO FAULTS ON THE PFR AND COULD NOT DUPLICATE ISSUE REPORTED BY FLIGHT CREW.
